# SDR I5EA2023042000004

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8
- Aircraft serial: 32359
- Aircraft time: 62,761 hours, 39,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SMI
- Part serial: 1458
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1675 EMERGENCY BATTERY PACK FAILED CAPACITY FUNCTIONAL CHECK - REMOVED AND REPLACED M1675 STA 322L W/ SERVICEABLE UNIT AND TEST IAW B737-800 AMM 33-51-06, TEST OK
